Acta Mathematica Hungarica

, Volume 159, Issue 1, pp 287–298 | Cite as

Some problems involving Hecke eigenvalues

  • H. F. Liu
  • R. ZhangEmail author


We study a square mean value problem and two general divisor problems related to Hecke eigenvalues of classical holomorphic cusp forms and classical Maass cusp forms, respectively. We improve previous results.

Key words and phrases

Fourier coefficient of automorphic forms Dirichlet series product L-function 

Mathematics Subject Classification

11N37 11F30 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.



The authors thank the referee for comments.


  1. 1.
    Barthel, L., Ramakrishnan, D.: A nonvanishing result for twists of \(L\)-functions of \(GL(n)\). Duke Math. J. 74, 681–700 (1994)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Bourgain, J.: Decoupling, exponential sums and the Riemann zeta function. Amer. Math. Soc. 30, 205–224 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Chandrasekharan, K., Narasimhan, R.: Functional equations with multiple gamma factors and the average order of arithmetical functions. Ann. of Math. 76, 93–136 (1962)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Deligne, P.: La conjecture de Weil. Inst. Hautes Études Sci. Publ. Math. 43, 29–39 (1974)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Gelbart, S., Jacquet, H.: A relation between automorphic representations of \(GL(2)\) and \(GL(3)\). Ann. Sci. École Norm. Sup. 11, 471–542 (1978)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Heath-Brown, D.R.: The twelfth power moment of the Riemann zeta-function. Quart. J. Math. 29, 443–462 (1978)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Ivić, A.: Exponent pairs and the zeta function of Riemann. Stud. Sci. Math. Hungar. 15, 157–181 (1980)MathSciNetzbMATHGoogle Scholar
  8. 8.
    Iwaniec, H.: Topics in Classical Automorphic Forms, Graduate Studies in Mathematics, vol. 17. American Mathematical Society (Providence, RI (1997)zbMATHGoogle Scholar
  9. 9.
    H. Iwaniec and E. Kowalski, Analytic Number Theory, AMS Coll. Publ.  53, American Mathematical Society (Providence, RI, 2004)Google Scholar
  10. 10.
    Kanemitsu, S., Sankaranarayanan, A., Tanigawa, Y.: A mean value theorem for Dirichlet series and a general divisor problem. Monatsh. Math. 136, 17–34 (2002)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Kim, H.: Functoriality for the exterior square of \(GL_4\) and symmetric fourth of \(GL_2\). J. Amer. Math. Soc. 16, 139–183 (2003)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Kim, H.H., Shahidi, F.: Functorial products for \(GL_2 \times GL_3\) and the symmetric cube for \(GL_2\). Ann. Math. 155, 837–893 (2002)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Kim, H.H., Shahidi, F.: Cuspidality of symmetric powers with applications. Duke Math. J. 112, 177–197 (2002)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Kim, H., Sarnak, P.: Functoriality for the exterior square of \(GL_4\) and the symmetric fourth of \(GL_2\) (by Kim); with appendix, Refined estimates towards the Ramanujan and Selberg conjectures (by Kim and Sarnak). J. Amer. Math. Soc. 16, 139–183 (2003)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Liu, H.F.: Mean value estimates of the coefficients of product \(L\)-functions. Acta. Math. Hungar. 156, 102–111 (2018)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Lü, G.S.: On general divisor problems involving Hecke eigenvalues. Acta. Math. Hungar. 135, 148–159 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    R. M. Nunes, On the subconveity estimate for self-dual \(GL(3)\) \(L\)-functions in the \(t\)-aspect, arXiv:1703.04424v1 (2017)
  18. 18.
    Perelli, A.: General \(L\)-functions. Ann. Mat. Pura Appl. 130, 287–306 (1982)MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    R. A. Rankin, Contributions to the theory of Ramanujan's function \(\tau (n)\) and similar arithemtical functions. II, The order of the Fourier coefficients of the integral modular forms, Proc. Cambridge Phil. Soc., 35 (1939), 357–372Google Scholar
  20. 20.
    Selberg, A.: Bemerkungen über eine Dirichletsche Reihe, die mit der Theorie der Modulformen nahe verbunden ist. Arch. Math. Naturvid. 43, 47–50 (1940)MathSciNetzbMATHGoogle Scholar
  21. 21.
    Wang, D.: On general divisor problems involving Hecke eigenvalues. Acta. Math. Hungar. 153, 509–523 (2017)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Akadémiai Kiadó, Budapest, Hungary 2019

Authors and Affiliations

  1. 1.School of Mathematics and StatisticsShandong Normal UniversityJinan, ShandongChina

Personalised recommendations